Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 153, NWS Dodge City, KS

May 29, 20075 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 29, 2007, 10:33 PM CDT for 5 counties in Kansas. It was in force for 72 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2007, 10:33 PM CDT (03:33 UTC)
Expired
May 29, 2007, 11:45 PM CDT
In force
72 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Ellis County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 118 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 10:45 PM CDTTSTM WND GST 6012 Se Wakeeney, KS
May 29, 11:08 PM CDTTSTM WND GST 60Hays, KS
May 29, 11:30 PM CDTTSTM WND DMG13 Wnw La Crosse, KS4-6 INCH LIVE TREE LIMBS DOWN
May 29, 11:30 PM CDTTSTM WND GST 6015 Wnw La Crosse, KS
May 29, 11:30 PM CDTTSTM WND GST 609 Ene Ness City, KS1 INCH TREE LIMB DOWN
May 29, 11:35 PM CDTTSTM WND GST 64Hays, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 7:08 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1362 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1343 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 300334
SVRDDC
KSC051-135-145-165-195-300445-
/O.NEW.KDDC.SV.W.0153.070530T0333Z-070530T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1033 PM CDT TUE MAY 29 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ELLIS COUNTY IN CENTRAL KANSAS.
  WESTERN RUSH COUNTY IN CENTRAL KANSAS.
  NORTHWESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS.
  EASTERN NESS COUNTY IN WEST CENTRAL KANSAS.
  EASTERN TREGO COUNTY IN WEST CENTRAL KANSAS.

* UNTIL 1145 PM CDT

* AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES NORTHEAST OF OGALLAH TO 11 MILES SOUTH OF
  NESS CITY...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NESS CITY...
  RIGA...
  ELLIS...
  BAZINE...
  MCCRACKEN...
  YOCEMENTO...
  ALEXANDER...
  ANTONINO...
  HAYS...
  NEKOMA...
  SCHOENCHEN...
  LA CROSSE...
  RURAL RESIDENCES OF EASTERN NESS...EASTERN TREGO...ELLIS...
  NORTHWESTERN PAWNEE AND WESTERN RUSH COUNTIES.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3913 9980 3826 10009 3826 9930 3912 9905

$$

KRUSE
3 follow-up statements
000 
WWUS53 KDDC 300344
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1044 PM CDT TUE MAY 29 2007

KSC051-135-145-165-195-300445-
/O.CON.KDDC.SV.W.0153.000000T0000Z-070530T0445Z/
TREGO KS-ELLIS KS-NESS KS-RUSH KS-PAWNEE KS-
1044 PM CDT TUE MAY 29 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHWESTERN PAWNEE...WESTERN RUSH...EASTERN NESS...ELLIS AND
EASTERN TREGO COUNTIES...

AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 23 MILES NORTHWEST OF EMMERAM TO
BAZINE...MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELLIS...
  MCCRACKEN...
  YOCEMENTO...
  ALEXANDER...
  HAYS...
  NEKOMA...
  TOULON...
  VICTORIA...
  PHEIFER...
  LORETTA...
  RURAL RESIDENCES OF EASTERN NESS...EASTERN TREGO...ELLIS...
  NORTHWESTERN PAWNEE AND WESTERN RUSH COUNTIES.

DAMAGING WINDS WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3913 9980 3826 10009 3826 9930 3912 9905

$$

FINCH
000 
WWUS53 KDDC 300415
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1114 PM CDT TUE MAY 29 2007

KSC051-135-145-165-195-300445-
/O.CON.KDDC.SV.W.0153.000000T0000Z-070530T0445Z/
TREGO KS-ELLIS KS-NESS KS-RUSH KS-PAWNEE KS-
1114 PM CDT TUE MAY 29 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHWESTERN PAWNEE...WESTERN RUSH...EASTERN NESS...ELLIS AND
EASTERN TREGO COUNTIES...

AT 1112 PM CDT...THE PUBLIC REPORTED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
EMMERAM TO 13 MILES SOUTH OF ALEXANDER...MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEKOMA...
  TOULON...
  RUSH CENTER...
  EMMERAM...
  PHEIFER...
  RURAL RESIDENCES OF EASTERN NESS...EASTERN TREGO...ELLIS...
  NORTHWESTERN PAWNEE AND WESTERN RUSH COUNTIES.

AT 1108 PM...60 MPH WINDS WERE REPORTED IN HAYS.

DAMAGING WINDS WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3913 9980 3826 10009 3826 9930 3912 9905

$$

FINCH
000 
WWUS53 KDDC 300447
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1145 PM CDT TUE MAY 29 2007

KSC051-135-145-165-195-300455-
/O.EXP.KDDC.SV.W.0153.000000T0000Z-070530T0445Z/
TREGO KS-ELLIS KS-NESS KS-RUSH KS-PAWNEE KS-
1145 PM CDT TUE MAY 29 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PAWNEE...WESTERN
RUSH...EASTERN NESS...ELLIS AND EASTERN TREGO COUNTIES EXPIRES AT
1145 PM CDT...

THE STORM HAS EXITED THE WARNED AREA.

THIS WARNING HAS BEEN REPLACED BY ANOTHER SEVERE THUNDERSTORM
WARNING FOR EASTERN ELLIS...RUSH AND PAWNEE COUNTIES WHICH
IS IN EFFECT UNTIL 1 AM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3913 9980 3826 10009 3826 9930 3912 9905

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:06 PM CDT, 7 hours 27 minutes earlier.

Area forecast discussion, May 29, 3:06 PM CDT, 7 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
306 PM CDT TUE MAY 29 2007

.DISCUSSION...

DAYS 1-2...

SCATTERED THUNDERSTORMS ALREADY DEVELOPING ALONG OUR STATIONARY
FRONT IN NW KS/SW NE AS A WEAK S/W TROF CROSSES INTO WRN KS/SW NE.
WEAK FLOW PRESENT ALOFT PER UPPER AIR ANALYSIS AND PROFILERS SO
EXPECT THE CONVECTION THAT DEVELOPS DURING THE LATE AFTERNOON AND
EARLY EVENING BE SLOW MOVERS. LATEST RADAR TENDS SEEM TO SUPPORT
THIS AND THEREFORE USED THE THE SLOWER NAM SOLUTION OF PCPN
CROSSING OUR CWA AS A FIRST GUESS WHICH WILL KEEP THE EASTERN CWA
DRY UNTIL AFTER MIDNIGHT. OTHER THAN MOVING THE PCPN ACROSS THE
CWA SLOWER IT STILL LOOKS LIKE THE PREVIOUS FORECAST HAD THE RIGHT
IDEA WITH WIDESPREAD RAIN...HEAVY AT TIMES OVERNIGHT. HIGHEST QPF
VALUES REMAIN CONCENTRATED ACROSS THE NORTH AND NORTHWEST WHERE
THE BETTER UPPER LEVEL DYNAMICS AND SLOWER MOVING STORMS EARLY IN
THE EVENT WILL BE. AS A RESULT STILL THINK THE CURRENT FLOOD WATCH
STILL LOOKS ON TRACK FOR TONIGHT. MAIN UPPER S/W TROF PROGGED BY
ALL MODELS TO MOVE ACROSS THE CWA DURING THE DAY ON WEDNESDAY SO
WILL NOT GET IN A RUSH TO TAPER PCPN OR DECREASE CLOUDS UNTIL S/W
TROF AND CYCLONIC FLOW MOVES EAST OF THE AREA.

BY LATE WEDNESDAY MOISTURE AND UPSLOPE FLOW DEVELOPS NORTH OF OUR
COLD FRONT BUT WHERE THIS FRONT WILL BE BY 00Z THURSDAY IS
UNCLEAR. A FEW MODELS SUGGEST THAT THE FRONT WILL BE FAR ENOUGH
NORTH THERE WE MAY SEE SOME LATE DAY STORMS OVER THE HIGHER
TERRAIN OF SE CO THAT WILL MOVE SOUTHEAST INTO THE PANHANDLE
REGION OVERNIGHT. GIVEN THE LOW CONFIDENCE ON THE FRONTAL BOUNDARY
LOCATION AND THE BETTER OPPORTUNITY FOR RAIN BEING WITH OUR
NEIGHBORS TO THE SOUTH AND WEST WILL FOLLOW THEIR LEAD AND MENTION
SMALL POPS ACROSS THE EXTREME SOUTH AND SOUTHWEST WEDNESDAY NIGHT.

A STRONGER S/W TROF WHICH WILL BE ASSOCIATED WITH THE RIGHT ENTRANCE
REGION OF 25H JET WILL THEN CROSS INTO WESTERN KANSAS LATE
THURSDAY. OUR FRONT LOCATED IN WEST TEXAS AND OKLAHOMA WEDNESDAY
NIGHT WILL ALSO BE MOVING NORTH TOWARDS SW KS AS A WARM FRONT.
AS MOISTURE AND WAA DEVELOPS NORTH OF THIS FRONT OVER SW KS LATE
IN THE DAY A FEW THUNDERSTORMS WILL BE POSSIBLE LATE THURSDAY.

DAYS 3-7...

QUESTIONS FOR THE EXTENDED CENTER AROUND TIMING AND LOCATION OF
PRIMARILY DIURNALLY DRIVEN STORMS FRIDAY AND SATURDAY ALONG
QUASI-STATIONARY FRONTAL BOUNDARY.  FRONTAL BOUNDARY SHOULD BE
SITUATED FROM NORTHERN KANSAS THROUGH NORTHEASTERN NEW MEXICO PER
NEW 12Z ECMWF MSLP PATTERN AND 850MB WINDS.  13C DEWPOINTS AS SHOWN
IN GFS AND ECMWF CERTAINLY SUPPORTIVE OF CONTINUED TSTM CHANCES.
WILL GO WITH 30 POPS FOR FRI/FRI NIGHT AS A RULE WITH 20 POPS OVER
THE SOUTHERN CWA SATURDAY.  THE SUBTROPICAL SHORT WAVE TROUGH THAT
MOVES ACROSS THE SOUTHERN PLAINS IN THE FRI-SAT TIME FRAME WILL
CLEAR THE AREA BY SUNDAY WITH SURFACE RIDGE INFLUENCING THE SENSIBLE
WEATHER.  AS WE HEAD INTO EARLY NEXT WEEK...PRONOUNCED PACIFIC JET
WILL BEGIN TO ENTER THE PAC NORTHWEST REGION WITH MID-UPPER HEIGHT
RISES AHEAD OF THE ASSOCIATED HEIGHT FALLS WITH THE JET.  WILL START
TO SEE WARMING OVER THE ROCKIES AS A RESULT...WHICH WILL SPREAD OVER
THE HIGH PLAINS BY ABOUT TUESDAY.  IN THE FAR EXTENDED...IT LOOKS
LIKE MID-LATE NEXT WEEK...THE OVERALL PATTERN WITH INCREASED PACIFIC
JET ENERGY/TROUGH WOULD SUGGEST MORE SEVERE WEATHER
POSSIBILITIES...HOWEVER GIVEN CLIMATOLOGY MOST OF THE SEVERE MAY END
UP BEING NORTH OF THE DDC CWA. PLENTY OF TIME TO WATCH THIS HOWEVER.

&&

.AVIATION...

TIMING OF STORMS AT THE TERMINALS WILL BE THE MAIN CHALLENGE.
CURRENT SET OF TAFS HAVE STORMS ENTERING GCK/DDC/HYS AROUND 05 TO
06Z...WHICH IS BASED ON THE ORGANIZED MCS DEVELOPMENT AND MOVEMENT
SOUTHEASTWARD THROUGH WESTERN KANSAS.  ISOLD THUNDERSTORMS MAY
DEVELOP OUT AHEAD OF THE MCS AND AS SUCH WILL KEEP CB CLOUD IN
THERE FOR THE EARLY EVENING TIME FRAME.  FUTURE TAF UPDATES THIS
EVENING SHOULD NAIL DOWN THE THUNDERSTORM TIMING WITH MORE CERTAINTY
AS THEY DEVELOP AND BECOME TRACKABLE.  LOOK FOR WIND SHIFT WITH THE
FRONT AROUND THE 09-11Z TIME FRAME TO THE NORTHWEST AROUND 12-15
KNOTS.
&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  56  73  52  78 /  50  50  10  20
GCK  54  72  52  78 /  90  20  10  10
EHA  55  73  53  80 /  50  30  20  30
LBL  58  74  51  80 /  60  30  20  40
HYS  56  73  50  77 / 100 100  10   0
P28  61  74  55  80 /  90  90  20  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH
WEDNESDAY MORNING FOR KSZ030-031-043>046-061>065.

&&

FN18/25/25
Hazardous weather outlook, May 29, 5:11 AM CDT, 17 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
511 AM CDT TUE MAY 29 2007

KSZ030-031-043>046-061>065-301000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-
511 AM CDT TUE MAY 29 2007 /411 AM MDT TUE MAY 29 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE INTO WESTERN KANSAS LATE THIS AFTERNOON AND
EVENING. ABUNDANT LOW LEVEL MOISTURE FLOWING UP FROM THE GULF OF
MEXICO WILL INTERACT WITH THE FRONT AND THUNDERSTORMS ARE EXPECTED
TO DEVELOP. SOME OF THESE STORMS COULD BECOME SEVERE. AS THE EVENING
PROGRESSES, THE STORMS WILL BE WORKING EASTWARD ACROSS WEST CENTRAL
KANSAS. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL. A FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
ON WEDNESDAY. NO SEVERE STORMS ARE EXPECTED. THUNDERSTORM CHANCES
WILL CONTINUE THURSDAY AFTERNOON AND EVENING AND AGAIN ON FRIDAY.
THERE COULD BE ENOUGH MOISTURE RETURN ON THURSDAY TO GENERATE
SUFFICIENT INSTABILITY FOR A FEW SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ066-074>081-084>090-301000-
STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-
MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
511 AM CDT TUE MAY 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KANSAS AND SOUTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE INTO WESTERN KANSAS LATE THIS AFTERNOON AND
EVENING. ABUNDANT LOW LEVEL MOISTURE FLOWING UP FROM THE GULF OF
MEXICO WILL INTERACT WITH THE FRONT AND THUNDERSTORMS ARE EXPECTED
TO DEVELOP. SOME OF THESE STORMS COULD BECOME SEVERE. THUNDERSTORMS
WILL DEVELOP EASTWARD DURING THE EVENING AND OVERNIGHT HOURS.
HEAVY RAIN WILL BE POSSIBLE FROM STORMS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
ON WEDNESDAY. NO SEVERE STORMS ARE EXPECTED. THUNDERSTORM CHANCES
WILL CONTINUE THURSDAY AFTERNOON AND EVENING AND AGAIN ON FRIDAY.
THERE COULD BE ENOUGH MOISTURE RETURN ON THURSDAY TO GENERATE
SUFFICIENT INSTABILITY FOR A FEW SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

GERARD

In the hours before

Local storm report, May 29, 9:58 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
958 PM CDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     2 N GARDEN CITY         38.01N 100.86W
05/29/2007  M78 MPH          FINNEY             KS   PUBLIC

            RECORDED WITH DAVIS WEATHER INSTRUMENT

&&

JFINCH
Local storm report, May 29, 9:59 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
959 PM CDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     8 N GARDEN CITY         38.09N 100.86W
05/29/2007  M74 MPH          FINNEY             KS   PUBLIC

&&

JFINCH
Local storm report, May 29, 10:03 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1003 PM CDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND GST     GARDEN CITY             37.98N 100.86W
05/29/2007  E60 MPH          FINNEY             KS   CO-OP OBSERVER

&&

JFINCH
Local storm report, May 29, 10:13 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1013 PM CDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND GST     GARDEN CITY             37.98N 100.86W
05/29/2007  M73 MPH          FINNEY             KS   PUBLIC

&&

JFINCH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 9:55 PM CDTSevere Thunderstorm WarningDDCFinney50 min
May 29, 10:20 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman40 min
May 29, 10:42 PM CDTSevere Thunderstorm WarningDDCEdwards, Finney, Ford, Gray, Haskell, Hodgeman and 1 more78 min
May 29, 11:03 PM CDTSevere Thunderstorm WarningDDCHaskell, Meade, Seward87 min
May 29, 11:03 PM CDTSevere Thunderstorm WarningDDCHaskell, Meade, Seward87 min
May 29, 11:43 PM CDTSevere Thunderstorm WarningDDCEllis, Pawnee, Rush59 min
May 30, 12:26 AM CDTSevere Thunderstorm WarningDDCClark, Comanche79 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.